# SDR CA051027009

- Difficulty date: October 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 24,314 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 272008478
- Condition: Cracked
- Location: Fuselage
- Part time: 24,654 hours, 31,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, MAINTENANCE FOUND SEVERAL FATIGUE CRACKS IN THE CENTER AISLE FLOORBOARD WEBS AND FLOOR FRAMES BETWEEN STATIONS 174 AND 427. THESE CRACKS WERE FOUND ON BOTH THE LT AND RT SIDES OF THE AISLE.  BOTH WEBS WERE REPLACED.
